Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: HPV side effects?
|calicat04 - Fri Sep 16, 2005 4:16 pm||
Hi I'm a 19 year old female who has HPV. I have a different partner then the one who first gave me the disease and prior to seeing him had no other disease. I have been with him for 8 months and just recently sex is sometimes painfull and when I pee afterwards it burns very badly. My vagina also became very itchy and I noticed a little more discharge varying from clear to an off white. I have never had warts or bumps and my HPV is considered very mild. Is this a side effect from that? Something else I should be worried about? Or maybe a yeast invection? (I've never had one) Thank you for your help!
|shoosgirl - Sun Sep 18, 2005 1:50 pm||
The burning when you urinate could UTI (urinary tract infection). As far as the painful intercourse, I would suggest seeking a doctor because this could be the onset of other STD's such as ghonorrhea or Clamidya.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.